Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 6, Pages 1340–1345 (Mi dan8923)  

MATHEMATICAL PHYSICS

The Bogolyubov kinetic equation for quantum dynamical systems

D. P. Sankovich

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (540 kB)

Bibliographic databases:
UDC: 539.19
Presented: Н. Н. Боголюбов
Received: 15.02.1985

Citation: D. P. Sankovich, “The Bogolyubov kinetic equation for quantum dynamical systems”, Dokl. Akad. Nauk SSSR, 284:6 (1985), 1340–1345

Citation in format AMSBIB
\Bibitem{San85}
\by D.~P.~Sankovich
\paper The Bogolyubov kinetic equation for quantum dynamical systems
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 6
\pages 1340--1345
\mathnet{http://mi.mathnet.ru/dan8923}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=812377}


Linking options:
  • http://mi.mathnet.ru/eng/dan8923
  • http://mi.mathnet.ru/eng/dan/v284/i6/p1340

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021